# SDR UPS00233477

- Difficulty date: July 17, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, FWD CARGO BAY CORROSION ON I BEAM LWR CHORD LWR SURFACE AT BS 500 BL 0.  REPAIR CARRIED OUT IAW SMRO EO 2000-026-008 UPS ENGINEERING FILE 727-53-2271.
